| Model Number |
N/A |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that, "we've started seeing a trend at facility with needle.We've had repeated instances cracked tubing with leaking." no other information was provided.A specific number of affected devices or patients was not provided by the complainant.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will evaluate.Results are expected soon.
Event or Problem Description
It was reported by customer that, "we've started seeing a trend at facility with needle.We've had repeated instances cracked tubing with leaking." no other information was provided.A specific number of affected devices or patients was not provided by the complainant.Two devices were returned for evaluation.This report addresses the first device.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak is confirmed and was determined to be use related.Two 22g x 3/4" powerloc max infusion sets were returned for evaluation.The returned product samples were evaluated and a tear in the extension tube was seen at the interface of the proximal luer adapter.The fracture surfaces of the damage contained striation-like patterns which were indicative of flexural fatigue based failures, which may have been a contributing factor to the extension tubing damage.Repetitive mechanical stresses such as twisting and kinking may have contributed to the observed event; however, it appeared that additional unidentified factors also contributed.The device is a supplied component and the supplier has been notified of this event.This complaint will be recorded for future trending and monitoring purposes.